# SDR CALA2016060100336

- Difficulty date: June 1, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 49,046 hours, 14,986 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Condition: Malfunctioned
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FLAP STUCK AT 20 UNITS & HAD EICAS MESSAGE LE SLAT DISAGREE.  COULD NOT DUPLICATE FAULT OF GROUND.  NO FAULT PRESENT FAULTS ON FSEU, NO FLIGHT LEG FAULTS.  AS PRECAUTIONARY R & R UPPER FSEU IAW AMM SEC 27-51-0.  PERFORMED TE FLAP LOAD RELIEF SYS TEST IAW AMM SEC 27-51-00.  TESTED GOOD, NO FAULTS.
